MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. TEMNO ELITE¿; INSTRUMENT, BIOPSY

MERIT MEDICAL SYSTEMS INC. TEMNO ELITE¿; INSTRUMENT, BIOPSY
Catalog Number TE1815
Medical Device Problem Codes Difficult to Remove (1528); Activation, Positioning or Separation Problem (2906); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that the biopsy needle did not fitting properly in the coaxial introducer.A new device was used to complete the procedure.No patient injury.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be established.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
TEMNO ELITE¿
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key23638694
Report Number1721504-2025-00618
Device Sequence Number18588282
Product Code KNW
UDI-Device Identifier00884450397862
UDI-Public00884450397862
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K201166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberTE1815
Device Lot NumberH3083187
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown